LEMSIP MAX cold & flu capsules 16

£5.89

cold & flu capsules

3472446

Description

Reckitt Benckiser Healthcare (UK) Ltd – LEMSIP MAX. cold & flu capsules –

Additional information

PIPCode3472446
Barcode5000158067110
Vat codeStandard
Legal codeGSL
IngredientsName: PHENYLEPHRINE HYDROCHLORIDE | Strength: 6.1mg, Name: PARACETAMOL | Strength: 500mg, Name: GUAIFENESIN | Strength: 100mg,
Weight 12.00 kg
Dimensions 29.50 × 86.50 × 70.00 cm

Brand

LEMSIP MAX

Reviews

There are no reviews yet.

Be the first to review “LEMSIP MAX cold & flu capsules 16”

Your email address will not be published. Required fields are marked *

Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
  • Description
  • Content
  • Weight
  • Dimensions
  • Additional information
Click outside to hide the comparison bar
Compare